# SDR ABXA200903130014

- Difficulty date: February 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 49,291 hours, 38,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LWW BULKHEAD STA 1065 HAD BULGE AT LOWER HYDRAULIC FITTING LBL 70.  FOUND CRACK ON STRUCTURE UNDER FITTING.  BULKHEAD REPAIRED IAW B767 SRM 51-70-13 FIG 1.  CRACK REQUIRED CUTOUT AND DOUBLER.  CUT OUT CRACK AND FABRICATED DOUBLER FROM 2024-T3 .040.  CORROSION FOUND AND EVALUATED WAS ON SECONDARY STRUCTURE.  NOT LEVEL 2 OR 3.
